# SDR 2000UALA00496

- Difficulty date: July 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Aircraft time: 83,089 hours, 28,784 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND FRAME DAMAGE DUE TO JETWAY IMPACT WHEN AIRCRAFT ARRIVED AT GATE .  IMPACT FORWARD OF 2L DOOR JUST ABOVE FLOORLINE.  SKIN DENTED AND TORN OPEN FROM BS 735 TO 760 BETWEEN L27 AND L26.  THE FRAME SHEAR TIE IS DAMAGED AT BS 735.  FUSELAGE SKIN REPAIRED PER SRM.
